# SDR DALA1125969871

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY CANTED FRAME 1303 CRACKED AT L16L LT SIDE.  REMOVED CRACK IAW 53-03 FIG 4.  CRACK REMOVED HFEC USING ZETECPER NDT SPM 06-10-01.  RECEIVED MAT .040 7075T6 MAT ID .050 7075T6 MAT ID .063 7075T6.  FABBED FILLER, ANGLE SPLICE IAW  53-03 FIG 4.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED IAW 51-30-02, 51-30-5.
